| Catalog Number |
5990011 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Per the instructions-for-use, provided with the device, after rolling the device the user is instructed to "grasp the leading edge of the device with an atraumatic grasper or grasping tool.Take care to grasp both mesh and frame material." in follow up it is reported that the surgeon rolls the mesh and grabs onto the echo frame only and not both mesh and frame as instructed in the instructions-for-use, prior to inserting the device down the 12 mm trocar.Grabbing only the echo frame and not both the mesh and frame, could cause the frame to detach from the mesh during deployment.The most probable root cause is determined to be use related.The sample evaluation confirms the mesh to be detached from the echo 2 frame as reported.The sample evaluation shows no manufacturing anomalies with the device.A review of the manufacturing records was performed and found that the lot was manufactured to specification.To date this is the only reported complaint for this production lot of (b)(4) units released for distribution in april, 2019.
Event or Problem Description
It was reported that on (b)(6) 2019, the positioning system of a ventralight st mesh echo 2, detached from the mesh when trying to place the mesh in the patient's abdomen.As reported, the surgeon completed the case by using "another product".There was no injury or impact to the patient.